# SDR DXTA200702236

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 10,152 hours, 8,286 cycles
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS161216
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

TAXING FOR DEPARTURE, ANTISKID LIGHT ILLUMINATED RETURNING., THE LOW BRAKE PRESS LITE ILLUMINATED, WE USED THE EMERGENCY BRAKES FOR PARKING. FOUND BRAKE PUMP FILTER HOUSING LEAKING REPLACED HOUSING (BOWL) WITH NEW O-RING AND HOUSING BLEED SYSTEM SERVICED EMERGENCY BRAKE SYSTEM TO FULL. TAXI AIRCRAFT OPS, LEAK CHECKS GOOD ALL WORK IAW MM CH 32-42-00.
